<  Back to the Polytechnique Montréal portal

An integer L-shaped algorithm for the vehicle routing problem with time windows and stochastic demands

Jonathan De La Vega, Michel Gendreau, Reinaldo Morabito, Pedro Munari and Fernando Ordonez

Article (2023)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/53748/
Journal Title: European Journal of Operational Research (vol. 308, no. 2)
Publisher: Elsevier
DOI: 10.1016/j.ejor.2022.11.040
Official URL: https://doi.org/10.1016/j.ejor.2022.11.040
Date Deposited: 10 Jul 2023 16:30
Last Modified: 10 Jul 2023 16:30
Cite in APA 7: De La Vega, J., Gendreau, M., Morabito, R., Munari, P., & Ordonez, F. (2023). An integer L-shaped algorithm for the vehicle routing problem with time windows and stochastic demands. European Journal of Operational Research, 308(2), 676-695. https://doi.org/10.1016/j.ejor.2022.11.040

Statistics

Dimensions

Repository Staff Only

View Item View Item